# SDR DALA2021070703770

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,772 hours, 37,736 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CORROSION ELEVATOR FITTING HINGE 3 I/B LUG (REFER TO AMDS CARD 5520-9001-RT,RII) ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED HOLE OF I/B LUG ON HINGE FITTING #3 AT RH ELEVATOR AS PER A320 SRM 55-26-41. THIS REPAIR MUST BE INSPECTED EVERY 6 YEARS. (1842958)
